The MU International Office is the first point of contact for international students applying for full-degree, Erasmus, Study Abroad, and Summer School programmes, and supports MU students who wish to study abroad.
Tuschmann, W. and Wraith, D. J. (2016) Moduli Spaces of Riemannian Metrics. : Birkhauser.
J. Cruickshank, G. McGuire, A.G. O'Farrell, D. Redmond, R.O. Watson and D. Wraith (2008) Irish Mathematical Olympiad Manual. : Logic Press.
Peer Reviewed Journal
D. Crowley, D. J. Wraith (2022) 'Intermediate curvatures and highly connected manifolds'. Asian Journal of Mathematics, .
Schick, T; Wraith, DJ (2021) 'Non-negative versus positive scalar curvature'. Journal des Mathematiques Pures et Appliquees, 146 :218-232. [DOI]
Botvinnik, B; Ebert, J; Wraith, DJ (2020) 'ON THE TOPOLOGY OF THE SPACE OF RICCI-POSITIVE METRICS'. Proceedings of the American Mathematical Society, 148 :3997-4006. [DOI][Full-Text]
Botvinnik, B; Walsh, MG; Wraith, DJ (2019) 'Homotopy groups of the observer moduli space of Ricci positive metrics'. Geometry and Topology, 23 :3003-3040. [DOI][Full-Text]
Crowley D.; Wraith D. (2017) 'Positive Ricci curvature on highly connected manifolds'. Journal of Differential Geometry, 106 (2):187-243. [DOI]
Wraith D. (2014) 'G-manifolds with positive Ricci curvature and many isolated singular orbits'. Annals of Global Analysis and Geometry, 45 (4):319-335. [DOI]
Bechtluft-Sachs, S. and Wraith, D. J. (2013) 'On the curvature of G-manifolds with finitely many non-principal orbits'. Geometriae Dedicata, 162 :109-128. [Full-Text]
Burns, J. M. and Staunton, E. and Wraith, D. J. (2013) 'On the Jacobi equation and manifolds with multiple conjugate points'. Mathematical Proceedings of the Royal Irish Academy, 113 :19-29. [Full-Text]
Bechtluft-Sachs, S; Wraith, DJ (2012) 'On the topology of G-manifolds with finitely many non-principal orbits'. Topology and its Applications, 159 :3282-3293. [DOI]
Wraith, DJ (2011) 'On the moduli space of positive Ricci curvature metrics on homotopy spheres'. Geometry and Topology, 15 :1983-2015. [DOI][Full-Text]
Bechtluft-Sachs, S. and Wraith, D.J. (2010) 'Manifolds of Low Cohomogeneity And Positive Ricci Curvature'. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, 28 :282-289. [Full-Text]